MathSciNet Relay Station
MathSciNet bibliographic data
MR545781 (80k:33008) 33A40
Muldoon, M. E. On the zeros of a cross-product of Bessel functions of different orders. Z. Angew. Math. Mech. 59 (1979), no. 6, 272–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement